# SDR FDEA201812283615

- Difficulty date: December 28, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 231.21 BL0 FRAME DAMAGED AT FWD ACCESS DOOR LATCH FITTING. REPAIRED FRAME AT BS 231.21 B/L0 IAW SRM 53-00-07 REPAIR 7 REV 125.
